MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI TOMOFIX(TM) MEDIAL HIGH TIBIA PLATE-4 HOLES; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI TOMOFIX(TM) MEDIAL HIGH TIBIA PLATE-4 HOLES; PLATE, FIXATION, BONE
Model Number 440.834
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 the patient underwent the removal of one (1) titanium cannulated tibial nail, two (2) unknown dual-core screws, twelve (12) unknown locking screws, one (1) ti end cap and one (1) tomofix p tibial head plate due infection.The procedure was successfully completed.The patient outcome is unknown.This report is for one (1) ti tomofix(tm) medial high tibia plate-4 holes.This is report 4 of 10 for (b)(4).This report is linked to (b)(4).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d4: updated.H3, h4, h6: device history lot part: 440.834, lot: 9509068, manufacturing site: grenchen.Release to warehouse date: 09 june 2015.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI TOMOFIX(TM) MEDIAL HIGH TIBIA PLATE-4 HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11434924
Report Number2939274-2021-01201
Device Sequence Number3818228
Product Code HRS
UDI-Device Identifier10886982220691
UDI-Public10886982220691
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K023941
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number440.834
Device Catalogue Number440.834
Device Lot Number9509068
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date04/02/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12MM TI CANN TIBIAL NAIL-EX W/PRX BND 405MM-STERIL; TI END CAP WTH T40 STRDRV 0MM EXT F/TI TBL NAILS-X; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA; 12MM TI CANN TIBIAL NAIL-EX W/PRX BND 405MM-STERIL; TI END CAP WTH T40 STRDRV 0MM EXT F/TI TBL NAILS-X; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;